Volume 23, Number 4, October-December 2017
|Page(s)||1499 - 1513|
|Published online||08 August 2017|
Gamma-convergence of certain modified Perona-Malik functionals∗
Department of Mathematical Sciences, P.O. Box 3000, 90014 University of Oulu, Finland
Received: 29 May 2015
Revised: 22 August 2016
Accepted: 9 September 2016
In this paper, a behavior of certain modified Perona−Malik functionals is considered as the parameter, which determines the scaling and the amount of the regularization, tends to zero.
Mathematics Subject Classification: 94A08 / 49J45 / 49N45
Key words: Mumford-Shah / Perona-Malik / Gamma-convergence
© EDP Sciences, SMAI 2017
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.